Advertisement

Ukrainian Mathematical Journal

, Volume 41, Issue 9, pp 1075–1078 | Cite as

Semilinear elliptic equations in ℝn with nonstabilizing coefficients

  • A. A. Pankov
Article

Keywords

Elliptic Equation Nonstabilizing Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    H. Berestycki and P.-L. Lions, “Nonlinear scalar field equations. I and II,” Arch. Rational. Mech. Anal.,82, No. 4, 313–375 (1983).Google Scholar
  2. 2.
    W.-Y. Ding and W.-M. Ni, “On the existence of positive entire solutions of a semilinear ellipitic equation,” Arch. Rational. Mech. Anal.,91, No. 4, 283–308 (1986).Google Scholar
  3. 3.
    P.-L. Lions, “The concentration—compactness principle in the calculus of variations. The locally compact case. I,” Ann. Inst. H. Poincaré Anal. Non Linéaire,1, No. 2, 109–145 (1984).Google Scholar
  4. 4.
    P.-L. Lions, “The concentration—compactness principle in the calculus of variations. The locally compact case. II,” Ann. Inst. H. Poincaré Anal. Non Linéaire,1, No. 4, 223–283 (1984).Google Scholar
  5. 5.
    V. V. Zhikov and B. M. Levitan, “Favard theory,” Ukr. Mat. Zh.,32, No. 2, 123–171 (1977).Google Scholar
  6. 6.
    B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge Univ. Press, Cambridge (1982).Google Scholar
  7. 7.
    Z. Nehari, “Characteristic values associated with a class of nonlinear second-order differential equations,” Acta Math.,105, Nos. 3–4, 141–175 (1961).Google Scholar
  8. 8.
    C. V. Coffman, “On a class of nonlinear elliptic boundary value problems,” J. Math. Mech.,19, No. 4, 351–356 (1970).Google Scholar
  9. 9.
    A. A. Pankov, Bounded and Almost Periodic Solutions of Nonlinear Operator—Differential Equations [in Russian], Naukova Dumka, Kiev (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. A. Pankov
    • 1
  1. 1.Institute of Applied Problems of Mechanics and MathematicsAcademy of Sciences of the Ukrainian SSRL'vov

Personalised recommendations